Depakote er and Sperm count decreased - from FDA reports
Sperm count decreased is reported only by a few people who take Depakote Er. We study 3,693 people who have side effects while taking Depakote er from FDA and social media. Among them, 1 have Sperm count decreased. Find out below who they are, when they have Sperm count decreased and more.
What to expect?
You are not alone!
Personalized health information
On eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA since 1977. Our tools are simple to use, anonymous and free. Start now >>>
Depakote er has active ingredients of divalproex sodium. It is often used in bipolar disorder. (latest outcomes from Depakote er 4,511 users)
Sperm Count Decreased
Sperm count decreased has been reported by people with depression, attention deficit hyperactivity disorder, psoriasis, enlarged prostate, pain (latest reports from 234 Sperm count decreased patients).
On Feb, 21, 2017
3,693 people reported to have side effects when taking Depakote Er.
Among them, 1 person (0.03%) has Sperm Count Decreased
Number of reports submitted per year:
Gender of people who have Sperm Count Decreased when taking Depakote Er *:
- female: 0.0 %
- male: 100 %
Top conditions involved for these people *:
- Bipolar Disorder (1 person, 100.00%)
* Approximation only. Some reports may have incomplete information.
** Reports from social media are used.
How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.
Do you have Sperm count decreased when taking Depakote er?
Browse all side effects of Depakote era b c d e f g h i j k l m n o p q r s t u v w x y z
Drugs that are associated with Sperm count decreasedSperm count decreased
Could your condition cause Sperm count decreasedSperm count decreased
Can you answer these questions?
The patient is taking 1000 mg Depakote down from the maximum dosage of 1500 mg which I thought was the wrong way to go from the start. The doctor added Abilify and those two drugs cause both tremors and loss of cognitive function along with memory loss. Because her tremors got so intense while ...
You may be interested in these reviews
Hi, my son was recently diagnosed with arachnoid cyst. And today is his first day with depakote. It is very scary to what I read but we do not have much of a choice, he had his second seizure today, at least the one I witnessed again. He is 17 and I am joining in hope of answers as we enter ...